| Catalog Number |
RBYPODJ45 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hypogastric artery using a pod packing coil (packing coil), and a lantern delivery microcatheter (lantern).During the procedure, the physician successfully implanted a few packing coils in the target vessel.While advancing the next packing coil through the microcatheter, the packing coil unintentionally detached.The lantern containing the detached packing coil was removed.The procedure was completed using another packing coil and the same lantern.There was no report of an adverse effect to the patient.